Rocky Mountain Journal of Mathematics

Linear monotone method for nonlinear boundary value problems Banach spaces

S.R. Bernfield and V. Lakshmikantham

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 807-816.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128123

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-807

Mathematical Reviews number (MathSciNet)
MR683872

Citation

Bernfield, S.R.; Lakshmikantham, V. Linear monotone method for nonlinear boundary value problems Banach spaces. Rocky Mountain J. Math. 12 (1982), no. 4, 807--816. doi:10.1216/RMJ-1982-12-4-807. https://projecteuclid.org/euclid.rmjm/1250128123


Export citation